JournalsrsmupVol. 136pp. 277–289

On the existence of maximal S\mathcal S-closed submodules

  • Ulrich Albrecht

    Auburn University, USA
On the existence of maximal $\mathcal S$-closed submodules cover
Download PDF

A subscription is required to access this article.

Abstract

The goal of this paper is to characterize the right non-singular rings RR for which every non-singular right RR-module contains a maximal S\mathcal S-closed submodule. Several examples and related results are given.

Cite this article

Ulrich Albrecht, On the existence of maximal S\mathcal S-closed submodules. Rend. Sem. Mat. Univ. Padova 136 (2016), pp. 277–289

DOI 10.4171/RSMUP/136-18